MathSciNet Relay Station
MathSciNet bibliographic data
MR916123 14B07 (14B10 14J17 14J28)
Wahl, Jonathan M. The Jacobian algebra of a graded Gorenstein singularity. Duke Math. J. 55 (1987), no. 4, 843–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement